Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Charleston, SC

July 19, 2014Allendale County, South Carolina; Effingham County, Screven County, Georgia

NWS Charleston, SC issued this special weather statement at Jul 19, 2014, 4:44 PM EDT for Allendale County, South Carolina; Effingham County, Screven County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2014, 4:44 PM EDT (20:44 UTC)
Expired
Jul 19, 2014, 5:30 PM EDT
In force
46 min
Issued by
NWS Charleston, SC

Counties Effingham County, GA, Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WWUS82 KCHS 192044
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SAT JUL 19 2014

GAZ088-100-101-116-SCZ040-042-047-192130-
ALLENDALE-BULLOCH-EFFINGHAM-HAMPTON-INLAND BRYAN-INLAND
JASPER-SCREVEN-
444 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
ALLENDALE...EFFINGHAM...HAMPTON...BRYAN AND JASPER COUNTIES THROUGH
530 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILLHAVEN TO
CAMERON TO BAY...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEEFIELD...ARCOLA...MILLETT...PLANTATION AIRPARK...AVERILL...BURTONS
FERRY LANDING...MARTIN...SHEPPARDS...BALDOCK...GRIFFIN LAKE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3304 8156 3308 8160 3308 8161 3310 8162
      3316 8154 3311 8136 3311 8126 3312 8124
      3235 8111 3214 8167 3295 8171
TIME...MOT...LOC 2044Z 270DEG 19KT 3298 8157 3254 8164
          3221 8155

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:03 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 19, 4:03 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT SAT JUL 19 2014

.SYNOPSIS...
A STATIONARY FRONT WILL LINGER NEAR THE COAST AND ACROSS SOUTHEAST
GEORGIA INTO EARLY NEXT WEEK AS A WEAK AREA OF LOW PRESSURE MOVES
WELL WEST OF THE REGION. ATLANTIC HIGH PRESSURE LIKELY BUILDS BACK
FROM THE SOUTHEAST BY MID WEEK. THEN ANOTHER COLD FRONT COULD
APPROACH THE AREA FROM THE NORTHWEST BY LATE IN THE WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CLUSTERS OF SHOWERS/TSTMS ARE APPROACHING FROM THE SOUTHWEST AND
WILL SLOWLY TRAVERSE THE FORECAST AREA THIS EVENING AS SHORTWAVE
ENERGY PASSES THROUGH. HIGH RESOLUTION GUIDANCE STILL FAVORS THE
BEST COVERAGE FOR MEASURABLE RAINS TO OCCUR ACROSS SOUTHEAST
GEORGIA AND THIS WILL BE WHERE THE HIGHEST POPS...60-70 PERCENT...
WILL BE PLACED. POPS FOR THE CHARLESTON TRI-COUNTY AREA WILL BE
THE LOWEST AT 20-40 PERCENT. LIGHTNING ACTIVITY IS SLOWLY
INCREASING OVER GEORGIA DESPITE ONLY MODEST INSTABILITY... BUT
THE LACK OF SIGNIFICANT INSTABILITY IS LIKELY BEING COMPENSATED BY
ENHANCED UVM BEING GENERATED BY THE APPROACHING SHORTWAVE. RAIN
CHANCES WILL PEAK LATE THIS AFTERNOON AND EVENING...THEN SLOWLY
DIMINISH AS THE NIGHT PROGRESSES. THE MOIST TROPICAL FLOW LOOKS TO
REMAIN IN TACT AFTER THE PASSAGE OF THE SHORTWAVE...SO A RISK FOR
ISOLATED TO LOW-END SCATTERED SHOWERS/TSTMS WILL LINGER THROUGH
THE NIGHT. LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER
70S AT THE BEACHES.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A BROAD UPPER TROUGH WILL REMAIN OVER THE SOUTHEAST U.S. THROUGH
MOST OF THE THIS PERIOD. THIS UPPER TROUGH...ALONG WITH SUFFICIENT
DEEP LAYER MOISTURE...WILL KEEP RAINFALL CHANCES ABOVE NORMAL
THROUGH THE PERIOD. BY TUESDAY... THE UPPER TROUGH WEAKENS AND
CLOSES OFF A WEAK CENTER...THAT DROPS SOUTHWEST INTO THE GULF COAST
AREA. MEANWHILE...AN ATLANTIC RIDGE BUILDS BACK FROM THE SOUTHEAST.

THE WETTEST PERIOD LOOKS TO BE LATE SUNDAY NIGHT AND MONDAY AS A
WEAK SURFACE LOW TRACKS OVER OR JUST WEST OF THE AREA... BRINGING A
WARM FRONT FEATURE AND ENHANCED LOW LEVEL CONVERGENCE NORTHWARD
THROUGH THE REGION. HAVE GONE HIGH END CHANCE TO LIKELY POPS BY
SUNDAY AFTERNOON...AND THEN LIKELY ALL AREAS MONDAY.

BY TUESDAY...THE SURFACE ATLANTIC RIDGE TRIES TO BUILD BACK IN FROM
THE SOUTHEAST...ALLOWING MORE TYPICAL SOUTHEAST LOW LEVEL FLOW.
ABUNDANT DEEP LAYER MOISTURE STILL IN PLACE...WHICH SHOULD SUPPORT
SCATTERED TO POSSIBLY NUMEROUS SHOWERS AND THUNDERSTORMS BY
AFTERNOON...ESPECIALLY INLAND.

GIVEN HIGHER THAN NORMAL PRECIP CHANCES AND CLOUD COVER EXPECTED...
MAX TEMPS SHOULD STAY NEAR TO SLIGHTLY BELOW NORMAL. MIN TEMPS
REMAIN NEAR NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A STATIONARY FRONT NEAR THE COAST WEDNESDAY WILL DISSIPATE BY
THURSDAY AS A COLD FRONT AND PRE-FRONTAL TROUGH APPROACH FROM THE
NORTHWEST. THERE IS SOME UNCERTAINTY REGARDING THE POSITIONING OF
THE FRONT ALTHOUGH THE 00Z/19 GFS AND ECMWF ARE NOW SHOWING THE
FRONT APPROACHING FRIDAY WITH THE GFS PUSHING IT THROUGH THE AREA
FRIDAY NIGHT AND THE ECWMF STALLING IT INLAND...WHICH AGREES WITH
THE 12Z/18 GFS ENSEMBLE MEAN. MAINLY TYPICAL DIURNAL CONVECTION
THROUGH AT LEAST THURSDAY AND THEREAFTER DEPENDING ON THE FRONTAL
POSITION. TEMPERATURES SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
GENERALLY VFR. BEST CHANCES FOR SHOWER/TSTM IMPACTS WILL BE AT
KSAV FROM ROUGHLY 20-22Z. INCLUDED A TEMPO GROUP FOR MVFR 4SM
-TSRA BR SCT015 BKN040CB TO COVER THIS POSSIBILITY. AMENDMENTS
MAY BE NEEDED FOR LOWER CONDITIONS/BETTER TIMING. CURRENT DATA
SUGGEST PCPN WILL REMAIN WEST OF KCHS SO NO PCPN IMPACTS WERE
INCLUDED FOR THE 18Z TAF CYCLE. SLIGHT CHANCE FOR MVFR CIGS AT
KSAV OVERNIGHT...BUT MUCH WILL DEPEND ON HOW MUCH RAIN FALLS
AROUND THE TERMINAL THIS AFTERNOON. FOR NOW LEFT CONDITIONS VFR
UNTIL CONFIDENCE INCREASES.

EXTENDED AVIATION OUTLOOK...CHANCES FOR CONVECTION WILL BE ABOVE
NORMAL THROUGH AT LEAST MONDAY...WITH BRIEF PERIODS OF FLIGHT
RESTRICTIONS LIKELY WITHIN ANY THUNDERSTORMS. A RETURN TO MORE
NORMAL SCATTERED...MAINLY AFTERNOON CONVECTION BY TUESDAY THROUGH
END OF THE WORK WEEK. VFR SHOULD MAINLY PREVAIL...WITH LOWER
CHANCES FOR BRIEF FLIGHT RESTRICTIONS IN ANY CONVECTION.

&&

.MARINE...
TODAY...WINDS WILL GRADUALLY VEER OVERNIGHT WITH THE PASSAGE OF S
SHORTWAVE. WINDS WILL BE LIGHT...GENERALLY 5-10 KT OR LESS WITH
SEAS 1-3 FT NEARSHORE WATERS.

NO HIGHLIGHTS EXPECTED THROUGH THE WORK WEEK WITH WINDS 15 KTS OR
LESS AND SEAS GENERALLY 3 FT OR LESS. A STATIONARY FRONT/TROUGH OF
LOW PRESSURE AT THE SURFACE WILL DOMINATE THROUGH EARLY NEXT
WEEK...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
ATLANTIC HIGH PRESSURE BUILDS BACK FROM THE SOUTHEAST BY TUESDAY...
AND LINGERS INTO AT LEAST THURSDAY. THIS WILL BRING BACK MORE TYPICAL
SOUTHEAST WINDS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

ST/RFM
Hazardous weather outlook, Jul 19, 3:27 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
327 AM EDT SAT JUL 19 2014

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-200900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
327 AM EDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 3:52 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT SAT JUL 19 2014

GAZ087-099-100-192015-
BULLOCH-CANDLER-JENKINS-
352 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS...BULLOCH AND
CANDLER COUNTIES THROUGH 415 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR COLLINS LAKE...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS LAKE...PORTAL...WESTSIDE...FOUR POINTS...FOUR POINTS...
HOPEULIKIT...HUNTERS POINTE...MIDDLEGROUND...MALLARDS POND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3264 8204 3275 8189 3270 8186 3268 8187
      3266 8186 3265 8185 3265 8182 3247 8170
      3239 8196 3255 8203 3261 8201 3263 8204
TIME...MOT...LOC 1952Z 245DEG 15KT 3252 8194
Special weather statement, Jul 19, 4:09 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT SAT JUL 19 2014

GAZ100-115-116-192045-
BULLOCH-EVANS-INLAND BRYAN-
409 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH AND
BRYAN COUNTIES THROUGH 445 PM EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GROVELAND...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
NEVILS...GROVELAND...DENMARK...EMIT...BAY...SOMERSET...AKINS...
PRETORIA...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3227 8197 3231 8195 3251 8162 3223 8144
      3210 8176 3228 8201
TIME...MOT...LOC 2009Z 230DEG 14KT 3221 8172
Special weather statement, Jul 19, 4:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT SAT JUL 19 2014

GAZ087-088-100-192045-
BULLOCH-JENKINS-SCREVEN-
415 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MALLARDS POND...MOVING NORTHEAST AT 20
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLITCH...MALLARDS POND...OGEECHEE...DOVER...PARKERS...COOPERVILLE...
THOMASBORO...HALCYONDALE...WOODCLIFF...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3277 8202 3293 8178 3291 8176 3300 8163
      3257 8152 3237 8187
TIME...MOT...LOC 2015Z 228DEG 18KT 3262 8180
Special weather statement, Jul 19, 4:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT SAT JUL 19 2014

GAZ115-116-137-138-140-141-192130-
COASTAL MCINTOSH-EVANS-INLAND BRYAN-INLAND LIBERTY-INLAND
MCINTOSH-LONG-
441 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...LIBERTY...
BRYAN...LONG AND MCINTOSH COUNTIES THROUGH 530 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILLIE TO 6 MILES SOUTH OF LUDOWICI...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LUDOWICI...WEFANIE...GUM BRANCH...ELIM...TIBET...WILLIE...LIBERTY
REGIONAL MEDICAL CENTER...WILDWOOD...LETFORD...HUXFORD...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3132 8137 3130 8142 3133 8144 3137 8155
      3145 8163 3147 8161 3155 8170 3158 8170
      3166 8183 3201 8183 3205 8177 3205 8182
      3207 8183 3223 8145 3223 8144 3142 8125
      3138 8125 3143 8132 3132 8125 3129 8129
TIME...MOT...LOC 2041Z 249DEG 20KT 3202 8176 3162 8171
Special weather statement, Jul 19, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SAT JUL 19 2014

GAZ088-100-101-116-SCZ040-042-047-192130-
ALLENDALE-BULLOCH-EFFINGHAM-HAMPTON-INLAND BRYAN-INLAND
JASPER-SCREVEN-
444 PM EDT SAT JUL 19 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
ALLENDALE...EFFINGHAM...HAMPTON...BRYAN AND JASPER COUNTIES THROUGH
530 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILLHAVEN TO
CAMERON TO BAY...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEEFIELD...ARCOLA...MILLETT...PLANTATION AIRPARK...AVERILL...BURTONS
FERRY LANDING...MARTIN...SHEPPARDS...BALDOCK...GRIFFIN LAKE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3304 8156 3308 8160 3308 8161 3310 8162
      3316 8154 3311 8136 3311 8126 3312 8124
      3235 8111 3214 8167 3295 8171
TIME...MOT...LOC 2044Z 270DEG 19KT 3298 8157 3254 8164
          3221 8155

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:27 PM EDTSpecial Weather StatementCHSAllendale33 min
Jul 19, 3:52 PM EDTSpecial Weather StatementCHSBulloch23 min
Jul 19, 4:09 PM EDTSpecial Weather StatementCHSBulloch36 min
Jul 19, 4:15 PM EDTSpecial Weather StatementCHSJenkins, Screven30 min
Jul 19, 4:41 PM EDTSpecial Weather StatementCHSBryan, Liberty, Long, McIntosh49 min
Jul 19, 6:54 PM EDTAreal Flood AdvisoryCHSChatham66 min

Nearby

Special Weather Statements in Georgia, 2014Special Weather Statements in South Carolina, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.